# SDR AALA20131109006

- Difficulty date: November 9, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 5,942 hours, 2,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER PAINT & AROUND MULTIPLE FASTENERS FROM STRINGERS 20 TO 24 LT AT STATION 1016.  ACCOMPLISHED CORROSION REMOVAL & REPAIR IAW EA B737-53-032416.
